TITLE

Inhalation toxicology

AUTHOR(S)
Maynard, R. L.
PUB. DATE
April 2008
SOURCE
Occupational & Environmental Medicine;Apr2008, Vol. 65 Issue 4, p287
SOURCE TYPE
Review
DOC. TYPE
Book Review
ABSTRACT
The article reviews the book "Inhalation Toxicology," edited by Harry Salem and Sidney H. Katz.
ACCESSION #
31868663

 

Related Articles

  • Inhalation toxicology. Maynard, R. L. // Occupational & Environmental Medicine;Aug2007, Vol. 64 Issue 8, p561 

    The article reviews the book "Inhalation Toxicology," by H. Salem and S. H. Katz.

  • Hydroxycarbamide.  // Reactions Weekly;10/13/2012, Issue 1423, p27 

    The article describes the case of a 43-year-old man who experienced pulmonary toxicity during treatment with hydroxycarbamide.

  • Sirolimus.  // Reactions Weekly;6/26/2010, Issue 1307, p41 

    The article describes the case of a 27-year-old woman who developed pulmonary toxicity after receiving sirolumus following a kidney transplant.

  • Gemcitabine.  // Reactions Weekly;7/21/2012, Issue 1411, p23 

    The article describes a case of pulmonary toxicity in a 68-year-old man that developed during treatment with gemcitabine for bladder carcinoma.

  • Sirolimus.  // Reactions Weekly;7/21/2012, Issue 1411, p40 

    The article presents case studies of two liver transplant recipients who developed pulmonary toxicity while receiving immunosuppression with sirolimus.

  • Methotrexate.  // Reactions Weekly;9/21/2013, Issue 1470, p30 

    An abstract of the article "Methotrexate-induced pulmonary toxicity," by B. D. Jakubovic and colleagues is presented.

  • Sulfasalazine.  // Reactions Weekly;10/2/2010, Issue 1321, p29 

    The article describes the clinical cases of two females who developed pulmonary toxicity while under sulfasalazine treatment regimen.

  • Fludarabine/rituximab.  // Reactions Weekly;7/24/2010, Issue 1311, p25 

    The article describes the case of a man who experienced pulmonary toxicity after treatment with fludarabine and rituximab for follicular lymphoma.

  • Bleomycin.  // Reactions Weekly;4/21/2012, Issue 1398, p10 

    The article describes the case of a 62-year-old woman who developed pulmonary toxicity during treatment with bleomycin for non-Hodgkin's lymphoma.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics